Publicações de Docentes

Publicações 2022

Artigos aceitos

  1. F. Braun, L.R.G. Dias and J. Venato-Santos,  Surjectivity of linear operators and semialgebraic global diffeomorphisms. To appear in J. Anal. Math. (2023).
  2. C. Campana; J. Hounie. A Runge theorem for generalized analytic functions. To appear in Mathematische Nachrichten.
  3. F.A. Coswosck; A.P. Barreto; L. Hartmann. Curvature estimates for graphs in warped product spaces. To appear in Differential Geometry and its Applications, 2023.
  4. L. Hartmann; M. Lesch. Zeta and Fredholm determinants of self-adjoint operators. To appear in Journal of Funcional Analysis.
  5. A.S. do Nascimento. The destabilizing effect of unbalanced reaction as diffusivity decreases on reaction-diffusion equations in boundaryless surfaces. To appear in SIAM - J. on Math. Analysis.
  6. C.R. de Oliveira; V.L. Rocha. Bidimensional honeycomb materials: a graph model through Dirac operator. To appear in Reports on Mathematical Physics.
  7. P. Pergher; J. da Costa; R. Moraes. (Z2)k-actions with connected fixed point set. To appear in Topological Methods in Nonlinear Analysis.
  8. P. Pergher; J. da Costa; R. Moraes. Manifolds compatible with the point with respect to involutions. To appear in Journal of Fixed Point Theory and Applications.
  9. P. Pergher; A. Ramos. Involutions fixing two copies of projective spaces under different rings. To appear in Bulletin of the Brazilian Mathematical Society.

Artigos publicados

  1. M. Aloisio; S.L. Carvalho; C.R. de Oliveira. Positive fractal dimensions of bound states spectral measures: application to the Hydrogen atom. Brazilian Journal of Physics 52 (2022) 35.
  2. C.O. Alves; C. Ji; O.H. Miyagaki. Normalized solutions for a Schrödinger equation with critical growth in RN. Calculus of Variations and partial Differential Equations 61, (2022), p. 18.
  3. M.C. Araújo Filho; J.N.V. Gomes. Estimates of eigenvalues of an elliptic differential system in divergence form. Z. Angew. Math. Phys. 73, 210 (2022). DOI:
  4. L.K. Arruda. Multi-shockpeakons for the stochastic Degasperis-Procesi equation. Electronic Research Archive 30 (6), (2022), 2303-2320.
  5. E.M. Barboza; O.H. Miyagaki; F.R. Pereira; C. Santana. Nonlocal Henon equation with nonlinearities involving Sobolev critical and supercritical growth. Advances in Differential Equations 27, (2022), 407-435.
  6. M. S. Barnabé;  J. Novacoski. Generating sequences and key polynomials. Michigan Mathematical Journal. Advance Publication 1-12 (2022). DOI:

  7. A.P. Barreto; F. Fontenele; L. Hartmann. On regular  algebraic hypersurfaces with non-zero constant mean curvature in Euclidean spaces. Proceedings of the Royal Society of Edinburgh Section A-Mathematics 152, (2022), 1081-1088.
  8.  M. Belluzi; F. Bezerra; M.J.D. Nascimento. On spectral and fractional powers of damped wave equations. Communications on Pure and Applied Analysis 21 (8) (2022), 2739-2773. DOI:

  9. M. Belluzi; T. Caraballo; M.J.D. Nascimento; K. Schiabel. Smoothing effect and asymptotic dynamics of singularly nonautonomous parabolic equations. Journal of Differential Equations 314 (2022), 808-849. DOI:
  10. M. Belluzi; T. Caraballo; M.J.D. Nascimento; K. Schiabel. Strong solutions for semilinear problems with almost sectorial operators. Journal of Evolution Equations 22, 10 (2022). DOI:
  11. M. Belluzi; M.J.D. Nascimento; K. Schiabel. On a cascade system of Schrödinger equations. Fractional powers approach. Journal of Mathematical Analysis and Applications 506 (1) (2022), paper number 125644. DOI:
  12. F.D.M. Bezerra; M.J.D. Nascimento. Smooth dynamics of semilinear thermoelastic systems with variable thermal coefficients, Journal of Differential Equations 332 (2022), 50-82. DOI:
  13. F. Braun; L.R.G. Dias; J. Venato-Santos. A counterexample to a conjecture of Nollet and Xavier. Proc. Amer. Math. Soc. 150 (2022), 1795-1798. DOI:
  14. F. Braun; F. Fernandes. On Reeb components of nonsingular polynomial differential systems on the real plane. J. Differential Equations 320 (2022), 469-478. DOI:
  15. F. Braun; J.R. dos Santos Filho; M.A. Teixeira, Foliations, solvability and global injectivity. Arch. Math. (2022). DOI:
  16. E.S. Boer; O.H. Miyagaki. The Choquard logarithmic equation involving a nonlinearity with exponential growth. Topological Methods in Nonlinear Analysis 60, (2022), p. 1-23.
  17. L. Bonaldo; E.J. Hurtado; O.H. Miyagaki. Multiplicity results for elliptic problems involving nonlocal integrodifferential operators without Ambrosetti-Rabinowitz condition. Discrete and Continuous Dynamical Systems 42, (2022), 3329-3353.
  18. E.M. Bonotto; M.J.D. Nascimento; E.B. Santiago. Long-time behaviour for a non-autonomous Klein-Gordon-Zakharov system. Journal of Mathematical Analysis and Applications 506 (2) (2022), paper number 125670. DOI:
  19. T. Carvalho; R. Cristiano; D.S. Rodrigues; D.J. Tonon. Global Analysis of the Dynamics of a Piecewise Linear Vector Field Model for Prostate Cancer Treatment. Journal of Dynamical and Control Systems 28, (2022), 375-398.
  20. R.S. Carvalho; J.J. Nuño-Ballesteros; B. Oréfice-Okamoto; J.N. Tomazella. Equisingularity of families of functions on isolated determinantal singularities. Bull. Braz. Math. Soc. 53 (2022), no. 1, 1-20.
  21. P.C. Carriao; O.H. Miyagaki; A. Vicente. Normalized solutions of Kirchhoff equations with critical and subcritical nonlinearities: the defocusing case. Partial Differential Equations and Applications 3, (2022), 16 pp.
  22. J.C.R.R. Costa; P.L.Q. Pergher; R.M. Moraes. Manifolds compatible with the point with respect to involutions. Journal of Fixed Point Theory and Applications 25, (2022), 1-16.
  23. A.C. Costa; B.B. Maia, O.H. Miyagaki. On existence and concentration of solutions for Hamiltonian systems involving fractional operator with critical exponential growth. Mathematische Nachrichten 295, (2022), 1480-1512.
  24. M. D'Abbicco; M.R. Ebert. The critical exponent for semilinear -evolution equations with a strong non-effective damping. Nonlinear Analysis - Theory Methods and Applications 215, (2022), 112637.
  25. G. Dafni; C.H. Lau; T. Picon; C. Vasconcelos. Inhonogeneous cancellations conditions and Calderón-Zygmund-type operators on hp. Nonlinear Analysis 225, (2022), 113110.
  26. D.J. Gonçalves; P. Koshlukov; M.E. Salomão. Polynomial identities for the Jordan algebra of 2x2 upper triangular matrices. Journal of Algebra 593 (2022), 477-506.
  27. L. Hartmann; M. Lesch. Zeta and Fredholm determinants of self adjoint operators. Journal of Functional Analysis 283, (2022), 1-27.
  28. G. Hoepfner; R. Medrado; L. Ragognette. The Baouendi-Treves approximation theorem for Gevrey classes and applications. Annali della Scuola Normale Superiore di Pisa (2022), 315-338.
  29. G. Hoepfner;  P. Rampazzo. The global Kotake-Narasimhan theorem. Proceedings of American Mathematical Society 150, no. 3, March 2022, 1041-1057.
  30. J. Hounie; G. Zugliani. Global solvability and global hypoellipticity of complex vector fields on surfaces. Journal of Differential Equations 340, 15 December 2022, 616-641. DOI:
  31. E.J. Hurtado; O.H. Miyagaki; R. Rodrigues. Multiplicity of solutions to class of nonlocal elliptic problems with critical exponents. Mathematical Methods in the Applied Sciences 45, (2022), 3949-3973.
  32. C. Kondo; R. Pes. Well-posedness for a coupled system of Kawahara/KdV type equations with polynomials nonlinearities. Communications on Pure and Applied Analysis 21 (2022), 2615-2641.
  33. M.V. Lima; H.L. Talpo; L. Hartmann. Ensino não presencial de Cálculo 3: relato de experiência. Revista PMO 10, (2022).
  34. G.A. Lobos; A.Y. Hancco; V. Ramos Batista. The isoperimetric problem in the hyperbolic 3-torus. Matemática Contemporânea 49 (2022), 53-86.
  35. H. López-Lázaro; M.J.D. Nascimento; O. Rubio. Finite fractal dimension of pullback attractors for semilinear heat equation with delay in some domain with moving boundary. Nonlinear Analysis 225 (2022), paper number 113107. DOI:
  36. M.R. Marcial; O.H. Miyagaki; G.A. Pereira. Topological structure of the solution set for a fractional p-Laplacian problem with singular nonlinearity. Electronic Journal of Differential Equations (2022). 
  37. D. de Mattos, E.L. dos Santos; T.O. de Souza. Estimating the size of the (H,G)-coincidences set in representation spheres. Bulletin of the Australian Mathematical Society. Published online by Cambridge University Press:  17 October 2022. DOI:
  38. M.C. Mota; A.C. Rezende; D. Schlomiuk; N. Vulpe. Geometric analysis of quadratic differential systems with invariant ellipses. Topological Methods in Nonlinear Analysis 59 (2A) (2022), 623-685. DOI:
  39. F.A. Naves; H.L. Talpo. Graded A-identities for M1,1(E). Linear and Multilinear Algebra 70 (20), (2022), 5373-5391.
  40. J. Novacoski; M. Spivakovsky. On stable and fixed polynomials. Journal of Pure and Applied Algebra 227, issue 3, 107216 (2022).
  41. J.F. Oliveira; O.H. Miyagaki; S.I. Moreira. On a class of degenerate quasilinear elliptic equations with zero mass. Complex Variables and Elliptic Equations 67, (2022), 2719-2746.
  42. F.O. Paiva; S.M. Souza, O.H. Miyagaki. Existence and Multiplicity Results for a Class of Non-Linear Schrödinger Equations with Magnetic Potential Involving Sign-Changing Non Linearity. Analysis in Theory and Applications (Online) 38, (2022), 148-177.
  43. F.O. de Paiva; D.R. Villena. Multiplicity of solutions for fractional p-Laplacian equation with indefinite nonlinearity. Complex Variables and Elliptic Equations, (2022), 1-14. DOI:
  44. T.F.V. Paiva; E.L. dos Santos. Cohomology Algebra of Orbit Spaces of Free Involutions on Some Wall Manifolds. Bulletin of the Brazilian Mathematical Society, New Series 53 (2022), no. 1, 281-294.
  45. T.F.V. Paiva; E.L. dos Santos. Free involutions on odd dimensional Wall manifolds and cohomology of orbit spaces. Topology and its Applications 314, paper no. 108138, 13 pp., (2022). DOI:
  46. P.L.Q. Pergher; A. Ramos. Involutions Fixing Two Copies of Projective Spaces Under Different Rings. Bulletin of the Brazilian Mathematical Society 53, (2022), 1043-1051.
  47. C.H. Soares Junior; J.C. Ferreira Costa; M. J. Saia. Bi-Lipschitz and Ci-sufficiency of weighted jets. Journal of Singularities 25, (2022), 123-133.
  48. M. Sônego; A.S. do Nascimento. Stable transition layer induced by degeneracy of the spatial inhomogeneities in the Allen-Cahn problem. Discrete and Continuous Dynamical Systems 27(6) (2022), 3297-3311.


Editoração de Anais ou Periódicos

  1. J.N.V. Gomes; P. Piccione. Special Issue in honor of Professor Renato de Azevedo Tribuzy on the occasion of his 75th birthday - Part I. Matemática Contemporânea 49 (2022), 1-307.
  2. J.N.V. Gomes; P. Piccione. Special Issue in honor of Professor Renato de Azevedo Tribuzy on the occasion of his 75th birthday - Part 2. Matemática Contemporânea 50 (2022), 1-320.


Para atualização ou inclusão de algum dado, entre em contato pelo email